# SDR 95ZZZX3029

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N736H
- Make and model: Bell 212
- Aircraft serial: 35048
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212070108007
- Condition: Sticks
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR N2 NEEDLE STICKS AT 65 PERCENT.
